The 12th Invest in ME Research Conference June, 2017, Part 2
MEMum presents the second article in a series of three about the recent 12th Invest In ME International Conference (IIMEC12) in London.
Discuss the article on the Forums.

Increased symptoms after starting Byron White Formula?

Discussion in 'General ME/CFS Discussion' started by kskiska, Nov 26, 2014.

  1. kskiska

    kskiska

    Messages:
    5
    Likes:
    0
    Hi everyone, I am new here and was wondering if anyone could help.

    My ND started me on Byron White Formulas A-EB/H6 last week and I am currently at 2 drops twice a day, however for the past two days I have much increased joint pain. Usually my joint pain comes and goes and only one area at a time (pelvis, hips, etc) but right now it's everywhere along with shooting pains.

    Would starting the BWF cause new symptoms like this? Will it subside eventually?
     
  2. Kina

    Kina

    Messages:
    10,125
    Likes:
    17,225
    Sofa, UK
    It doesn't look like any of the ingredients at such a small dose would cause an increase in joint pain or joint pain itself, so it could be just a coincidence. Best way to be sure though is to stop taking the drops and see if things improve and then get worse when you start taking the drops again.

    PS -- Welcome to Phoenix Rising.
     
  3. Wendi C

    Wendi C

    Messages:
    50
    Likes:
    18
    New Mexico
    kskiska - I had to start with a diluted drop.. Seriously, take it slow. One whole drop put me on the floor with nausea, headaches and joint pain. I would put 1 drop in water and take a sip of that and then move up. BW formulas are super powerful!
     
    froufox and Sushi like this.
  4. froufox

    froufox Senior Member

    Messages:
    398
    Likes:
    71
    Hi kskiska, Wendi C is right the BW remedies are really potent so you might well have experienced some kind of die off or immune activation from the viral formulas. Ive not tried the anti-viral ones yet but i had a very strong response/herx to A-bart that lasted over a week after taking just 1 drop for a couple of days, in my case it was mostly an exacerbation of neuroendocrine/psychiatric type symptoms plus a lot of fatigue. Certain LLMDs say that some of their patients have to start on 1/16th of a drop of A-bart, and increase very slowly so it just shows how powerful they can be.
     
    Wendi C likes this.

See more popular forum discussions.

Share This Page